# SDR 96ZZZX5223

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N501AC
- Make and model: Cessna 182Q
- Aircraft serial: 18266922
- System (JASC): 2571 · Battery Box Structure
- Part: Support
- Part number: 07120591
- Condition: Cracked
- Location: Battery Box
- Part time: 1,208 hours
- Component: 07120741
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BATTERY SUPPORT CRACKED.  SUSPECT CAUSE IS TIME IN SERVICE.  SHOULD BE THICKER MATERIAL.
